# SDR SIMA20160818002

- Difficulty date: August 18, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 41,219 hours, 36,897 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER DOOR IS HARD TO OPEN.  LUBRICATED MAIN ENTRANCE DOOR RUBBER SEAL IAW-AMM-52-18-04, OPS CHECK GOOD.
